# SDR 96ZZZX4204

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 389.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE IN SKIN BS 389.5 BETWEEN STR 15 - STR 16, LEFT HAND.  REMOVED DAMAGED PORTION OF SKIN, INSPECTED CUT-OUT FOR CRACKS.  NO CRACKS NOTED.  FABRICATED REPAIR PARTS, FILLER DOUBLER, AND INSTALLED REPAIR PARTS.
